# SDR IPXA2B76523

- Difficulty date: December 24, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B2334586
- Condition: Damaged
- Location: Bs 1719-1797
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL FS 1719-1797 DAMAGED, FABRICATED IAW EO B747-5320-49386-A.
